# SDR AALA960104

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOOR BOARD ATTACH ANGLE CORRODED, STATION 1155 - STATION 1212.  INSTALLED NEW FLOOR BOARD ATTACH ANGLE, STATION 1136 - 1212.  (M)
